# SDR RAIA960305

- Difficulty date: March 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 879
- Engine: Garrtt TPE33112UA
- System (JASC): 7530 · Compressor Bleed Control
- Part: Bleed Line
- Part number: 1379293L407
- Condition: Loose
- Location: Lt Engine
- Part time: 10,556 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STL - FLT 7466 - WHEN TURNING LEFT BLEED ON, TORQUE DROPPED FROM 100 PERCENT TO 80 PERCENT.  MAINTENANCE SECURED BLEED LINE BEHIND ASPIRATOR, GROUND RUNS GOOD.  (M)
